Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 110, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 9, 2025, 2:33 PM EDT for Braxton County, Lewis County, Upshur County, West Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2025, 2:33 PM EDT (18:33 UTC)
- Expired
- Jul 9, 2025, 5:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Braxton County, WV, Lewis County, WV, Upshur County, WV
The radar
The Charleston,WV radar (KRLX), 119 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 3:45 PM EDT | FLASH FLOOD | 4 Ssw Buckhannon, WV | Water along the roadway reported along Sago Road. |
| Jul 9, 4:45 PM EDT | FLASH FLOOD | 3 Nnw Rock Cave, WV | Pictures shared by broadcast media of yards flooded in the Frenchton area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 72 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
863
WGUS51 KRLX 091833
FFWRLX
WVC007-041-097-092145-
/O.NEW.KRLX.FF.W.0110.250709T1833Z-250709T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
233 PM EDT Wed Jul 9 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Northeastern Braxton County in north central West Virginia...
Southern Upshur County in northeastern West Virginia...
Southeastern Lewis County in northern West Virginia...
* Until 545 PM EDT.
* At 233 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Buckhannon, Rock Cave, Burnsville, Walkersville, Ireland, Falls
Mills, Kanawha Head, Sand Run, French Creek, Heaters, Alton,
Tallmansville, Overhill and Exchange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3884 8077 3889 8067 3888 8067 3889 8064
3890 8061 3892 8062 3893 8059 3900 8022
3896 8012 3879 8023 3873 8045 3874 8046
3873 8046 3875 8081
FLASH FLOOD...RADAR INDICATED
$$
262 follow-up statements
091
WGUS71 KRLX 091941
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
341 PM EDT Wed Jul 9 2025
WVC007-041-097-092145-
/O.CON.KRLX.FF.W.0110.000000T0000Z-250709T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Braxton WV-Lewis WV-Upshur WV-
341 PM EDT Wed Jul 9 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM EDT THIS
AFTERNOON FOR NORTHEASTERN BRAXTON, SOUTHERN UPSHUR AND SOUTHEASTERN
LEWIS COUNTIES...
At 341 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Buckhannon, Rock Cave, Burnsville, Walkersville, Ireland, Falls
Mills, Kanawha Head, Sand Run, French Creek, Heaters, Alton,
Tallmansville, Overhill and Exchange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3884 8077 3889 8067 3888 8067 3889 8064
3890 8061 3892 8062 3893 8059 3900 8022
3896 8012 3879 8023 3873 8045 3874 8046
3873 8046 3875 8081
FLASH FLOOD...RADAR INDICATED
$$
26254
WGUS71 KRLX 092139
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
539 PM EDT Wed Jul 9 2025
WVC007-041-097-092149-
/O.EXP.KRLX.FF.W.0110.000000T0000Z-250709T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Braxton WV-Lewis WV-Upshur WV-
539 PM EDT Wed Jul 9 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM EDT THIS AFTERNOON FOR
NORTHEASTERN BRAXTON, SOUTHERN UPSHUR AND SOUTHEASTERN LEWIS
COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3884 8077 3889 8067 3888 8067 3889 8064
3890 8061 3892 8062 3893 8059 3900 8022
3896 8012 3879 8023 3873 8045 3874 8046
3873 8046 3875 8081
$$
LTCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 1:23 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 9, 1:23 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 123 PM EDT Wed Jul 9 2025 .SYNOPSIS... Synoptic ascent atop a very moist airmass will yield locally heavy thunderstorms today into tonight. Return to isolated/scattered Thunderstorms for Thursday/Friday. && .NEAR TERM /THROUGH TONIGHT/... As of 605 AM Wednesday... Subsequent runs of convection allowing models after the overnight package haven't upped confidence levels on placement of any rainfall maxima across the region, thus will forgo any flood watches at this juncture. As of 250 AM Wednesday... Key Messages: * Forcing for ascent atop a moisture laden airmass will yield locally heavy downpours today into tonight * Limited risk for severe weather today with damaging winds as the primary threat * Convective coverage returns to isolated/scattered Thursday through Saturday * More widespread precipitation looks to return next week with a parade of upper level disturbances Mostly clear skies, light winds, and enhanced surface moisture from spotty showers and thunderstorms yesterday have combined to yield at least patchy fog across the valleys this morning. Fog should continue to expand where skies remain clear heading into daybreak, with development somewhat slowed across our far west where mid-level clouds are invading the region. Will monitor trends this morning to determine if a special weather statement for fog is necessary for the morning commute. A moisture laden airmass remains entrenched across much of the southeastern quarter of the continental United States with precipitable water values of 1.75-2.0 inches, generally north of 90th percentile values based on proximity soundings across much of our forecast area. Unlike in the preceding days, today will have a more focused source for forcing for ascent in the form of an approaching mid-level wave and associated right entrance region of an 80-100KT shared energy H250 jet streak. This enhanced forcing should yield relatively early firing of convection, potentially as early as 10 AM across our far west spreading east to our eastern border as early as 2-3 PM. Convection and associated convective debris should limit surface heating at least on a localized basis and coupled with poor mid-level lapse rates of around 5.5C/km associated with the tropically influenced airmass, this should serve to significantly limit destabilization of surface based parcels to at or below 1000-1500J/kg MUCAPE outside of local pockets of strong insolation. While instability is expected to be somewhat more limited than in recent days, forecast profiles continue to display deep warm cloud depths in excess of 10kft and deep but skinny instability profiles yielding highly efficient warm rain process precipitation. Although steering flow will be a bit stronger than in the preceding days, out of the southwest at 20-25 mph, forcing oriented on a SW-NE axis could set the stage for at least some training of convection this afternoon, and with rainfall rates of 1 to 2 inches per hour, it won't take too much dwell time for localized high water issues to start to emerge. At present, forecast guidance is not hitting this especially hard outside of an occasional CAM cycle, with HREF probability matched 6 hour means only showing a few bullets of 1.5 to 1.75 6hr accumulations. Another factor that could limit more widespread high water potential is the general lack of widespread precipitation over the last few days, although a few locations have received the fire hose, outside of those localized maxima amounts over last 72 hours are generally in the 0 to .75 inch range. Will continue to consider a flash flood watch with additional guidance this morning, but at present not seeing enough consistency to garner enough confidence to hoist a product. As previously mentioned, flow will be a little stronger today prompting a bit better potential for updraft organization. The primary threat with any stronger updrafts will be locally damaging wind gusts, but a greater areal threat of severe weather should be limited by the aforementioned cooling effect of early convection with the best chances across our south and east where convection fires latest in the day. Ascent associated with the aforementioned jet streak will remain over southeast Ohio and northeast Kentucky beyond diurnal heating this evening, and any existing storms may linger into the overnight prior to richer column moisture slowly starting to shift east out of the region. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... As of 250 AM Wednesday... Thursday will see a return to mainly isolated to scattered diurnally driven convection as the tropical moisture plume continues to shift east out of the region, couldn't rule out some lingering activity Thursday evening as a weak shortwave approaches from the west around sunset. Friday and Saturday should see the least amount of convective coverage (isolated/scattered) for this forecast package as a drier column moves briefly overhead with very subtle ridging. && .LONG TERM /SUNDAY THROUGH TUESDAY/... As of 250 AM Wednesday... By Sunday, the ridge weakens, allowing a parade of shortwave troughs to approach from the northwest, increasing chances for showers and thunderstorms Sunday through Tuesday. We'll see a return of higher PWAT values with a resumption of a risk for heavy downpours. Confidence in the details is not especially high due a widening spread of model solutions. && .AVIATION /17Z WEDNESDAY THROUGH SUNDAY/... As of 125 PM Wednesday... Scattered showers and strong thunderstorms continue to flourish around the area this afternoon and evening within a hot and muggy environment. A combination of SHRA, VCTS, and TSRA were used to cover today's precipitation potential, and additional amendments may be warranted if a storm takes a direct path over an airfield. Damaging wind gusts and large hail will attempt to accompany strong storms through tonight. Valley fog will once again be likely late tonight into Thursday morning, especially across sites that obtain measurable rainfall at or near the terminal. Any fog that does form will gradually erode after daybreak and give way to another day conducive for afternoon showers and storms. Outside of storms, surface winds will be light and variable through the period. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Amendments may be warranted today in the event a storm passes close by to a TAF site. Fog could be widespread and dense overnight tonight. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21 CRW CONSISTENCY H H H H M H H M M H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H M M L M M M H H EKN CONSISTENCY H H H H H H H M H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z THURSDAY... Brief periods of IFR conditions possible under heavy showers and thunderstorms, mainly during the afternoon and evening hours, each day through the weekend. IFR fog possible during the overnights. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JP NEAR TERM...JP SHORT TERM...JP LONG TERM...JP AVIATION...MEK
In the hours before
Special weather statement, Jul 9, 10:19 AM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
1019 AM EDT Wed Jul 9 2025
WVZ517>519-091445-
Southeast Fayette WV-Northwest Nicholas WV-Northwest Fayette WV-
1019 AM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN NICHOLAS AND
CENTRAL FAYETTE COUNTIES THROUGH 1045 AM EDT...
At 1018 AM EDT, Doppler radar was tracking a strong thunderstorm near
Powellton, or near Fayetteville, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fayetteville, Babcock State Park, Oak Hill, Ansted, Smithers, Gauley
Bridge, Hawks Nest State Park, and Powellton.
This includes Route 19 between mile markers 13 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3800 8134 3809 8135 3814 8134 3815 8134
3827 8095 3796 8087
TIME...MOT...LOC 1418Z 260DEG 21KT 3808 8122
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
14Special weather statement, Jul 9, 11:39 AM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Charleston WV
1139 AM EDT Wed Jul 9 2025
OHZ075-076-085-WVZ009-091615-
Washington OH-Athens OH-Meigs OH-Wood WV-
1139 AM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MEIGS...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN ATHENS AND WEST CENTRAL WOOD
COUNTIES THROUGH 1215 PM EDT...
At 1139 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Albany, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Coolville, Tuppers Plains, Washington, Darwin, Belleville,
Reedsville, and Little Hocking.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3910 8208 3923 8212 3937 8173 3911 8164
TIME...MOT...LOC 1539Z 255DEG 21KT 3918 8203
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
11Special weather statement, Jul 9, 11:41 AM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Charleston WV
1141 AM EDT Wed Jul 9 2025
WVZ019-020-091615-
Doddridge WV-Ritchie WV-
1141 AM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RITCHIE AND SOUTHWESTERN
DODDRIDGE COUNTIES THROUGH 1215 PM EDT...
At 1141 AM EDT, Doppler radar was tracking a strong thunderstorm over
North Bend State Park, or near Harrisville, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Harrisville, Pennsboro, North Bend State Park, Ellenboro, Cairo,
Pullman, Auburn, Greenwood, and Berea.
This includes Route 50 in West Virginia between mile markers 30 and
51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3910 8077 3911 8081 3910 8081 3909 8083
3913 8122 3926 8118 3932 8091 3932 8089
3930 8089 3933 8085 3934 8080
TIME...MOT...LOC 1541Z 265DEG 18KT 3919 8111
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
11Special weather statement, Jul 9, 1:37 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Charleston WV
137 PM EDT Wed Jul 9 2025
WVZ015-026-515-091800-
Northwest Raleigh WV-Boone WV-Kanawha WV-
137 PM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL KANAWHA AND
NORTHEASTERN BOONE COUNTIES THROUGH 200 PM EDT...
At 137 PM EDT, Doppler radar was tracking a strong thunderstorm near
Madison, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Madison, Chesapeake, Marmet, Belle, Cedar Grove, East Bank, Van,
Burnwell, Danville, Whitesville, Sylvester, Seth, Leewood, Dawes,
Prenter, Ashford, Sharon, Eskdale, Foster, and Racine.
This includes West Virginia Turnpike between mile markers 67 and 71,
and between mile markers 76 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3817 8184 3826 8146 3804 8136 3798 8138
3798 8135 3797 8134 3795 8179
TIME...MOT...LOC 1737Z 252DEG 33KT 3806 8170
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
14Special weather statement, Jul 9, 2:28 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Charleston WV
228 PM EDT Wed Jul 9 2025
WVZ028-030-039-091900-
Upshur WV-Lewis WV-Braxton WV-
228 PM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LEWIS...NORTHEASTERN
BRAXTON AND SOUTHWESTERN UPSHUR COUNTIES THROUGH 300 PM EDT...
At 227 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Sutton, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rock Cave, Burnsville, Flatwoods, Heaters, Walkersville, Kanawha
Head, Ireland, Sand Run, and Falls Mills.
This includes Interstate 79 between mile markers 72 and 82, and
between mile markers 84 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern, north central and northeastern West Virginia.
&&
LAT...LON 3877 8022 3872 8066 3885 8072 3889 8065
3889 8064 3890 8063 3890 8061 3891 8061
3902 8041
TIME...MOT...LOC 1827Z 247DEG 30KT 3883 8060
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
14The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:19 AM EDT | Special Weather Statement | RLX | Fayette | 26 min |
| Jul 9, 11:41 AM EDT | Special Weather Statement | RLX | Ritchie | 34 min |
| Jul 9, 12:05 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Ritchie | 40 min |
| Jul 9, 12:21 PM EDT | Tornado Warning | RLX | Doddridge, Gilmer, Ritchie | 24 min |
| Jul 9, 12:33 PM EDT | Flash Flood Warning | RLX | McDowell | 3 hr |
| Jul 9, 12:40 PM EDT | Flash Flood Warning | RLX | Jackson, Mason, Wood | 3 hr |
| Jul 9, 12:40 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis | 35 min |
| Jul 9, 1:08 PM EDT | Severe Thunderstorm Warning | RLX | Harrison, Lewis | 37 min |
| Jul 9, 1:37 PM EDT | Special Weather Statement | RLX | Boone | 23 min |
| Jul 9, 1:56 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer, Lewis, Upshur, Webster | 34 min |
| Jul 9, 2:20 PM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Gilmer, Roane, Wirt | 3 hr |
| Jul 9, 2:28 PM EDT | Special Weather Statement | RLX | Lewis | 32 min |
| Jul 9, 3:00 PM EDT | Flash Flood Warning | RLX | Fayette, Kanawha, Nicholas, Raleigh | 3 hr |
| Jul 9, 3:27 PM EDT | Flash Flood Warning | RLX | Clay, Fayette, Nicholas, Webster | 5 hr |
| Jul 9, 4:17 PM EDT | Special Weather Statement | RLX | Putnam | 28 min |
| Jul 9, 4:45 PM EDT | Special Weather Statement | RLX | Putnam | 15 min |
| Jul 9, 5:41 PM EDT | Special Weather Statement | RLX | Cabell | 19 min |
| Jul 9, 5:56 PM EDT | Special Weather Statement | RLX | Cabell, Putnam | 19 min |
| Jul 9, 6:15 PM EDT | Special Weather Statement | RLX | Putnam | 15 min |
| Jul 9, 6:38 PM EDT | Flash Flood Warning | RLX | Cabell, Putnam | 3 hr |
| Jul 9, 6:56 PM EDT | Flash Flood Warning | RLX | Cabell, Lincoln, Putnam | 2 hr |
| Jul 9, 7:52 PM EDT | Flash Flood Warning | RLX | Cabell, Lincoln, Wayne | 96 min |
Nearby
Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.